Posted by Schwiggs (22.214.171.124) on February 04, 2001 at 01:18:08:
I've been reading alot about these imitrex injections and am thinking it is the way to go for my husband. Nothing seems to be working. He just had about an 8 but took a Maxalt dissolvable just in case, it worked in 20 min. He looked great. All of the sudden I noticed he was gone and found him in the middle of a 9 not even 5 minutes after the maxalt had helped. I guess the pain broke through. He is episodic, usually for 10 days once a year, but we are on the 11th and very discouraged. I can see the depression setting in for him. I know many of you suufer much more, but its taking its toll. This year is so weird I can't even figure out if he has peaked yet. Headaches today all 8's or above doesn't leave much hope. I guess I'm just looking for a place to vent that understands. Getting tired of those who say, Oh I've had migraines for years. UGH!!!!!! My real question, if Imitrex is injected at the peak of a 9/10 will it abort the pain or do you have to inject sooner? So far we have had no luck in pain management. Thanks for the help in advance. Wishing EVERYONE pain free days and nights!
Post a Followup